# SDR SWAA2017091816340

- Difficulty date: August 8, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER AFT UPPER FORWARD AND AFT LUGS CORRODED ON THE INNER BORE.  R & R THE LT HORIZONTAL STABILIZER IAW AMM.
